I had liver disease when I was younger because of the amount of Tylenol in the pain medications I was prescribed over a number of years after a devastating accident. Anyway, do any of these medications cause further damage to the liver?
I can't give you a definite answer, however, have you Googled this? My knee jerk reaction was towards the Nurontin (Spelling?) it seems to me that I had read or heard some risks about taking that medicine.
I never drank, and I have NASH which is Non Alcohol Steroidal Hepatitis. It is basically cirrhosis of the liver. Same symptoms, same prognosis. I got it from Tylenol PM, took it every night for close to ten years. I had NO clue it could cause liver damage, and that liver damage could kill me. NOW, I think they have label warnings.
Good luck to you, my friend. God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Aug 2010 • 1 answer
Posted 3 Feb 2013 • 3 answers
Posted 21 Mar 2013 • 2 answers
Can Azathioprine 50mg suppress toxins in the body? Like I was on a certain drug before this and now?
Posted 24 Aug 2013 • 1 answer
Posted 17 Sep 2013 • 1 answer